Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking Yaz for 5 months now and have some good things to say but also some negative. I was prescribed this pill due to the fact that I was having Ovarian Cysts bursting that were growing in size of over 4 cm. QUITE PAINFUL. The Dr. said that by my taking a pill that had only 4 placebo days vs. the regular 7 the cysts wouldn't have as long to form, thus decreasing the likelihood of my being hospitalized again. (This has happened 5 times over the last 6 years). It was also suggested that since I have such abnormally painful/heavy periods that I could skip the placebo's and go straight to the new pack. Since being on Yaz my cramping has become much less severe, (I was always one of those women that stayed home from work at least one day a month due to cramps and I haven't had to for the last 3 months, and no, I'm not just a big baby) the flow of my bleeding has decreased and in my last ultrasound no abnormal cysts were found. This is all wonderful, and I have been quite pleased with these outcomes.

However, I have been experiencing MASSIVE hot flashes, horrible acne where I have always been clear skinned, complete lack of sex-drive, am very emotional and easy to set off, am finding myself depressed and not wanting to participate in normal social activities (where I have always been a social butterfly), loss of sleep, heavy heartbeats, rapid weight gain, anxiety, tender breasts, and in general a decrease in the quality of my personal being. I have become quite short tempered, and my relationship with my boyfriend who I live with is becoming strained. I'm just so glad I found this site and read about the issues other women are having so I was able to send him the link and show him that Yes! I do still love you like I say, Yes! I do still find you attractive, possibly it's just this medication that is doing this.

I don't know how I am going to proceed after reading all of these posts because medically Yaz has been a God-send, but if it continues to affect my person like this, well, I can't live with being on tilt and sad all the time either.

Loading...

I started this pill for large ruptured ovarian cysts too.
I'm on my 5th month of Yaz and I also have been having the tender breasts, rapid weight gain, some loss of sleep, cystic acne. I have pretty bad headaches behind my eyes and I get mad at my boyfriend more often, I'm thinking it has to be the pills. The lighter periods are great but I'm hoping these side effect will disappear.
Reply

Loading...